Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Inequalities for mixed projection bodies

Author: Erwin Lutwak
Journal: Trans. Amer. Math. Soc. 339 (1993), 901-916
MSC: Primary 52A39; Secondary 52A40
MathSciNet review: 1124171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Mixed projection bodies are related to ordinary projection bodies (zonoids) in the same way that mixed volumes are related to ordinary volume. Analogs of the classical inequalities from the Brunn-Minkowski Theory (such as the Minkowski, Brunn-Minkowski, and Aleksandrov-Fenchel inequalities) are developed for projection and mixed projection bodies.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52A39, 52A40

Retrieve articles in all journals with MSC: 52A39, 52A40

Additional Information

PII: S 0002-9947(1993)1124171-8
Keywords: Zonoids, projection bodies, mixed volumes
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia